CaltechAUTHORS
  A Caltech Library Service

Linearizer: a heuristic algorithm for queueing network models of computing systems

Chandy, K. Mani and Neuse, Doug (1982) Linearizer: a heuristic algorithm for queueing network models of computing systems. Communications of the ACM, 25 (2). pp. 126-134. ISSN 0001-0782. http://resolver.caltech.edu/CaltechAUTHORS:20190114-104059640

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190114-104059640

Abstract

A new algorithm is presented for the approximate analysis of closed, product-form queueing networks with single-server and delay (infinite-server) queues. This algorithm has the accuracy, speed, small memory requirements, and simplicity necessary for inclusion in a general network analysis package. The algorithm allows networks with large numbers of queues, job classes, and populations to be analyzed interactively even on microcomputers with very limited memory.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1145/358396.358403DOIArticle
Additional Information:© 1982 ACM. Received 9/80; revised 1/81; accepted 6/81. This work was supported in part by the National Science Foundation under Grant MCS74-13302.
Funders:
Funding AgencyGrant Number
NSFMCS74-13302
Subject Keywords:closed queueing network, product-form queueing network, local balance queueing network
Record Number:CaltechAUTHORS:20190114-104059640
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190114-104059640
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92250
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:14 Jan 2019 20:45
Last Modified:14 Jan 2019 20:45

Repository Staff Only: item control page